# SDR F3LA2012091700791

- Difficulty date: September 15, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N209FR
- Make and model: Airbus A320-214
- Aircraft serial: 4641
- Aircraft time: 5,152 hours, 2,039 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: D54518650200
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: LT ENGINE PYLON, AFT REMOVABLE FAIRING.  HYD LINE CHAFED INTO SPAR BETWEEN RIBS 13 AND 14, C1 CHECK.  BLENDED OUT CHAFE APPRX DIMENSIONS 1.7" X .25" INSTALLED DOUBLER IAW EA A2-54R-32441. HYD LINE REPOSITIONED TO CREATE MORE CLEARANCE.
